# SDR DLM88070294

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,534 hours, 36,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, HORIZONTAL STAB UPPER SKIN SPLICE, RT.
